# SDR SWAA2021081013550

- Difficulty date: August 31, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 47,911 hours, 28,470 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL (551GB) I/B EDGE SUPPORT BRACKET FWD BEARING DAMAGED / REMOVED AND REPLACED LEFT WING TRAILING EDGE PANEL (551GB) DAMAGED I/B EDGE SUPPORT BRACKET IAW SRM 51-40-02-0G-0 STEP 4 AND IPC 57-50-00-30A
